# SDR UIEA2022041400300

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 52,075 hours, 9,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10H503RFSC5
- Part serial: NA
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MAIN ENTRY DOOR #1 LH EXTERIOR HANDLE BEARING BROKEN( 1. IAW AMM TASK 52-11-13-004-001 REV 103 AND AMM TASK 52-11-13-404-017 REV 103 REPLACED L1 DOOR EXTERIOR HANDLE BEARING. 2. CONDITION CHECK NORMAL )
